Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
|ella - Sun Mar 09, 2003 11:59 am||
I'm 25 and up until recently I had been taking a contraceptive pill from the age of 16. Over the last year or so I have been having problems with vaginal dryness and after intercourse I have a very slite odour (not fishy!!) and a feeling of being swollen around my vagina.
I stopped taking the pill in the first week of January 2003 as I am trying for a baby. I am wonderig is the pain after intercourse and dryness something which could be preventing me getting pregnant?
I have been thinking about going to the doctors but I am very worried about what I might find out.
|DeLWolcott - Wed Oct 05, 2005 9:29 am||
Decrease in vaginal fluid comes with age, but could also have other causes. It would be a good idea to see your physician to make sure that everything is in balance hormone-wise.
I wish you success!
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.